On Your Child Does NOT Have Bipolar Disorder

Parry, Peter I. (2012) On Your Child Does NOT Have Bipolar Disorder. Journal of the American Academy of Child and Adolescent Psychiatry, 51 11: 1218-1219. doi:10.1016/j.jaac.2012.08.017


Author Parry, Peter I.
Title On Your Child Does NOT Have Bipolar Disorder
Formatted title
On Your Child Does NOT Have Bipolar Disorder
Journal name Journal of the American Academy of Child and Adolescent Psychiatry   Check publisher's open access policy
ISSN 0890-8567
1527-5418
Publication date 2012-11
Sub-type Letter to editor, brief commentary or brief communication
DOI 10.1016/j.jaac.2012.08.017
Volume 51
Issue 11
Start page 1218
End page 1219
Total pages 2
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Collection year 2013
Language eng
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Letter to editor, brief commentary or brief communication
Collections: Non HERDC
School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sun, 16 Dec 2012, 00:53:29 EST by System User on behalf of School of Medicine